Alert archive / New Mexico / Flash Flood Warnings in 2006

Flash Flood Warning 39, NWS Albuquerque, NM

August 18, 2006Bernalillo County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 18, 2006, 6:22 PM MDT for Bernalillo County, New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2006, 6:22 PM MDT (00:22 UTC)
Expired
Aug 18, 2006, 8:15 PM MDT
In force
113 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Bernalillo County, NM

The radar

The Albuquerque radar (KABX), 24 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.4 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2006-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3928 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2006-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3928 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 190024
FFWABQ
NMC001-190215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
622 PM MDT FRI AUG 18 2006

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO

* UNTIL 815 PM MDT

* AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SANDIA HEIGHTS. THE STORM 
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  ALBUQUERQUE METRO AREA MAINLY EAST OF INTERSTATE 25 TO THE         
  FOOTHILLS.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

ARROYOS CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES.

LAT...LON 3522 10660 3505 10665 3499 10647 3522 10648

$$
4 follow-up statements
000 
WGUS75 KABQ 190042
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
639 PM MDT FRI AUG 18 2006

NMC001-190215-
BERNALILLO-
639 PM MDT FRI AUG 18 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR 
CENTRAL BERNALILLO COUNTY INCLUDING THE ALBUQUERQUE METRO AREA...

AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED NEAR SAN MATEO AND MONTGOMERY. 

* LOCATIONS IMPACTED INCLUDE...
  THE ALBUQUERQUE METRO AREA ALONG AND EAST OF INTERSTATE 25...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
STREAMS...ARROYOS AND DITCHES...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS POOR DRAINAGE AND LOW LYING AREAS.

THESE THUNDERSTORMS ARE ALSO PRODUCING SMALL HAIL AND GUSTY 
OUTFLOWS.  NEW DEVELOPMENT OF THUNDERSTORMS ALONG OUTFLOW BOUNDARIES 
IS POSSIBLE.  CONTINUE TO MONITOR NOAA WEATHER RADIO AND LOCAL MEDIA 
FOR INFORMATION.

LAT...LON 3522 10660 3505 10665 3499 10647 3522 10648

$$
000 
WGUS75 KABQ 190108
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
704 PM MDT FRI AUG 18 2006

NMC001-190215-
BERNALILLO-
704 PM MDT FRI AUG 18 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR 
CENTRAL BERNALILLO COUNTY INCLUDING THE ALBUQUERQUE METRO AREA...

AT 700 PM MDT...THE PUBLIC REPORTED THUNDERSTORMS PRODUCING VERY 
HEAVY RAIN IN THE ALBUQUERQUE METRO AREA.  OVER AN INCH OF RAIN HAS 
BEEN REPORTED AT SITES IN THE NORTHEAST HEIGHTS.  THUNDERSTORMS ARE 
CURRENTLY LOCATED SOUTH OF THE BIG I...IN THE FOOTHILLS WEST OF 
TRAMWAY...AND IN CARNUEL.  

* LOCATIONS IMPACTED INCLUDE...
  ALBUQUERQUE METRO AREA EAST OF INTERSTATE 25
  ALBUQUERQUE METRO AREA SOUTH OF THE BIG I...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
STREAMS...ARROYOS AND DITCHES...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS POOR DRAINAGE AND LOW LYING AREAS.

TO REPORT FLOODING OR SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.

LAT...LON 3522 10660 3505 10665 3499 10647 3522 10648

$$
000 
WGUS75 KABQ 190149
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT FRI AUG 18 2006

NMC001-190215-
BERNALILLO-
744 PM MDT FRI AUG 18 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR 
CENTRAL BERNALILLO COUNTY INCLUDING THE ALBUQUERQUE METRO AREA...

AT 739 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAIN SHOWERS ACROSS THE ALBUQUERQUE METRO AREA AND 
THUNDERSTORMS OVER THE FOOTHILLS...THE SANDIA MOUNTAINS...AND 
TIJERAS CANYON.  

* LOCATIONS IMPACTED INCLUDE...
  ALBUQUERQUE METRO AREA MAINLY EAST OF INTERSTATE 25...

WHILE THE HEAVY RAIN HAS DIMINISHED MOST AREAS...WATER WILL CONTINUE 
TO RUN IN THE ARROYOS AND OTHER DRAINAGES DUE TO THE LOCAL RAIN 
SHOWERS AND THUNDERSTORMS OVER THE HIGH TERRAIN. DO NOT ATTEMPT TO 
DRIVE THROUGH FLOODED LOW WATER CROSSINGS OR INTERSECTIONS. 

TO REPORT FLOODING OR SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.

LAT...LON 3522 10660 3505 10665 3499 10647 3506 10648
      3522 10648

$$
000 
WGUS75 KABQ 190215
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
813 PM MDT FRI AUG 18 2006

NMC001-190223-
BERNALILLO-
813 PM MDT FRI AUG 18 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 815 PM MDT FOR CENTRAL
BERNALILLO COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
DIMINISHING ACROSS THE ALBUQUERQUE METRO AREA.  WITH SOME LIGHT 
SHOWERS AND NEARBY THUNDERSTORMS PERSISTING...SOME MINOR FLOODING 
MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. 
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3522 10660 3505 10665 3499 10647 3506 10648
      3522 10648

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:00 PM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 18, 3:00 PM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT FRI AUG 18 2006

...FLASH FLOOD THREAT INCREASES THROUGH THE UPCOMING WEEKEND...

.DISCUSSION...
FORECAST ISSUES THROUGH THE UPCOMING WEEKEND CONCERN PCPN CHANCES...
FLASH FLOOD THREAT AND DIURNAL TEMPS. RUC ANALYSIS INDICATING UPPER
HIGH IS CURRENTLY POSITIONED OVER THE SRN GULF COAST STATES. A DEEP
TROPICAL PLUME CONTINUES TO ADVECT INTO NM ON RETURN FLOW OF HIGH...
ALLOWING PRECIPITABLE WATERS TO EXCEED ONE INCH...HIGHEST OVER THE
ERN PLAINS. MEANWHILE...A SFC BOUNDARY IS SLOWLY PLUNGING SOUTHWARD
ALONG THE FRONT RANGE OF THE COLORADO ROCKIES. THIS BOUNDARY SHOULD
BE CONVECTIVELY AIDED INTO NE NM THIS EVENING...EVENTUALLY STALLING
OUT WITHIN THE EC/SE PLAINS. FOR TONIGHT...THE FOCUS FOR WIDESPREAD
SHOWERS/STORMS WILL BE CONFINED TO THE NE QUADRANT OF THE CWFA WITH
SCATTERED COVERAGE EVERYWHERE ELSE EXCLUDING THE FOUR CORNERS AREA.
WILL CONTINUE WITH INHERITED FLASH FLOOD WATCH FOR THE ERN AND SRN
PARTS OF THE FORECAST AREA. CONVECTION EAST OF THE CENTRAL MT CHAIN
SHOULD ENHANCE BELOW CANYON WINDS THIS EVENING...HOWEVER WILL KEEP
THEM RELATIVELY LIGHT AROUND 15KTS. NO MAJOR CHANGES NEEDED TO POP
STRUCTURE...EXCEPT TO INCREASE VALUES INTO THE CATEGORICAL RANGE IN
THE FAR NE.

EXPECT A RATHER ACTIVE WEATHER PATTERN FOR SAT AS UPSLOPE LOW LEVEL
REGIME IN COMBINATION WITH RIPPLES IN UPPER LEVEL FLOW TRAVERSE THE
REGION. ABOVE NORMAL PWAT VALUES SHOULD ENHANCE FLASH FLOOD THREAT
ACROSS THE CENTRAL/ERN ZONES. TO PREVENT CONFUSION...WILL ALLOW THE
MIDNIGHT CREW EXTEND AND EXPAND FFA FOR THE SAT/SAT EVENING PERIODS.
HPC QPF GRAPHICS SUGGEST LOCALIZED AREAS OF ONE INCH OR MORE OF QPF
ARE PROJECTED FROM THE NE PLAINS TO THE SW MOUNTAINS. WITH RESPECT
TO POPS...GUIDANCE ADVERTISING LIKELY VALUES FOR THE AFOREMENTIONED
AREAS. WILL LATCH ONTO THESE HIGHER VALUES IN THE GRIDS. LOWER POPS
STILL WARRANTED OVER THE NW CWA FOR THE AFTERNOON PERIOD BEFORE UPR
HIGH SHIFTS FAR ENOUGH WEST INTO ERN TX TO ALLOW UPR LEVEL DYNAMICS
TO IMPROVE OVER THIS REGION. TEMPS ON SAT WILL BE TRICKY DUE TO THE
AMOUNT OF CLOUD COVER/PCPN AND COLD AIR ADVECTION AFTER FROPA. WILL
UNDERCUT MOS GUIDANCE...ESPECIALLY IN THE NE PLAINS.

MODELS DIVERGE SIGNIFICANT WITH RESPECT TO UPR LEVEL PATTERN ON SUN.
MOISTURE AXIS SHOULD REMAIN OVER THE FORECAST AREA...WITH THE FLASH
FLOOD THREAT CONTINUING AS UPPER HIGH BEGINS TO RETROGRADE WESTWARD.
NAM REALLY RAMBUNCTIOUS WITH RESPECT TO A WESTWARD PROPAGATING WAVE
BENEATH UPPER HIGH. APPEARS NAM INITIALIZED THIS FEATURE TOO STRONG
AND WILL DISCOUNT THIS FURTHER NORTH SOLUTION FOR NOW. NONETHELESS...
MODELS STILL ADVERTISING A DOWNWARD TREND IN CONVECTIVE COVERAGE AS
TROPICAL TAP IS CHOKED OFF. ONCE THIS OCCURS...EXPECT AFTERNOON AND
EVENING STORMS TO BE DRIVEN BY DIURNAL HEATING AS WELL AS RECYCLING
OF MOISTURE. SEE NO REASON TO ADJUST EXTENDED ATTM. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  91  64  85 /  10  10  30  30
GALLUP..........................  55  85  56  81 /  10  20  40  30
GRANTS..........................  56  82  55  76 /  20  40  60  50
GLENWOOD........................  60  86  59  86 /  40  70  60  40
CHAMA...........................  48  77  48  72 /  40  70  80  70
LOS ALAMOS......................  54  77  52  72 /  50  60  80  60
RED RIVER.......................  43  67  44  64 /  70  80  80  60
TAOS............................  54  75  52  75 /  60  60  70  60
SANTA FE........................  57  78  53  73 /  50  60  70  50
SANTA FE AIRPORT................  59  78  56  75 /  50  60  70  50
ESPANOLA........................  58  83  56  79 /  40  60  70  50
ALBUQUERQUE HEIGHTS.............  66  83  63  79 /  40  60  70  50
ALBUQUERQUE VALLEY..............  64  84  62  80 /  40  50  70  50
ALBUQUERQUE FOOTHILLS...........  62  83  60  79 /  40  60  70  50
ALBUQUERQUE WEST MESA...........  63  85  61  80 /  40  50  70  50
SOCORRO.........................  63  82  60  81 /  40  60  60  30
SANDIA PARK/CEDAR CREST.........  52  73  48  69 /  50  70  70  50
MORIARTY/ESTANCIA...............  57  79  54  78 /  50  70  70  40
CARRIZOZO.......................  59  82  57  81 /  50  50  40  30
RUIDOSO.........................  55  74  51  74 /  50  60  50  30
RATON...........................  55  74  54  77 /  70  70  60  50
LAS VEGAS.......................  55  72  52  75 /  60  70  80  60
ROY.............................  59  75  58  77 /  70  60  60  50
CLAYTON.........................  62  75  59  79 /  70  70  60  50
SANTA ROSA......................  61  83  61  84 /  50  60  60  30
TUCUMCARI.......................  64  84  64  85 /  60  60  60  40
FORT SUMNER.....................  65  85  65  85 /  50  60  60  20
CLOVIS..........................  65  86  65  85 /  50  50  50  30
PORTALES........................  64  88  66  85 /  50  50  50  30
ROSWELL.........................  68  90  67  90 /  40  30  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ004-NMZ005-NMZ006-
NMZ007-NMZ008-NMZ010-NMZ011-NMZ012-NMZ013-NMZ014-NMZ015-NMZ016-
NMZ017-NMZ018-NMZ019-NMZ020-NMZ021-NMZ026.

&&

46
Hazardous weather outlook, Aug 18, 5:29 AM MDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 AM MDT FRI AUG 18 2006

NMZ001>021-026-191200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
529 AM MDT FRI AUG 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE FLASH FLOOD WATCH FOR SOUTH CENTRAL AREAS HAS BEEN EXPANDED TO
THE EASTERN AND NORTHEASTERN PLAINS AND EXTENDED IN TIME THROUGH LATE
TONIGHT. REFER TO THE WATCH FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AS MOISTURE OVER EASTERN NEW MEXICO PUSHES WEST THROUGH THE WEEKEND
THE FLASH FLOOD THREAT MAY INCREASE OVER THE CENTRAL MOUNTAIN CHAIN
AND ADJACENT VALLEYS. THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND
LOCALIZED FLOODING INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. REPORT RAINFALL AMOUNTS...
RISING WATER LEVELS AND/OR FLOODING THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

GUYER

In the hours before

Special weather statement, Aug 18, 1:05 PM MDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
105 PM MDT FRI AUG 18 2006

NMZ016-017-182300-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
105 PM MDT FRI AUG 18 2006

...SMALL WATER RELEASES EXPECTED FROM MESCALERO LAKE THIS
AFTERNOON...

MESCALERO TRIBAL OFFICIALS REPORT WATER LEVELS IN MESCALERO LAKE
AT OR VERY NEAR THE SPILL WAY LEVEL. WATER RELEASES OF ABOUT 30
CUBIC FEET PER SECOND ARE EXPECTED TO BEGIN THIS AFTERNOON WHICH
WILL INCREASE FLOWS IN CARRIZO CREEK THAT FEEDS INTO THE RIO
RUIDOSO.

IF HEAVY RAINS DEVELOP DURING THE AFTERNOON TO INCREASE RUNOFF INTO
THE LAKE THEN FLOW INTO CARRIZO CREEK WOULD INCREASE
CORRESPONDINGLY.

CONTINUE TO LISTEN FOR ADDITIONAL STATEMENTS OR A POSSIBLE FLOOD
ADVISORY SHOULD HEAVY RAIN INCREASE RUNOFF INTO MESCALERO LAKE
LATER TODAY.

03
Special weather statement, Aug 18, 3:20 PM MDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT FRI AUG 18 2006

NMZ004-005-008>012-014>019-182300-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-DE BACA COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-WEST CENTRAL MOUNTAINS-
320 PM MDT FRI AUG 18 2006

...ISOLATED HEAVY RAIN STORMS WITH SMALL HAIL AGAIN THIS
AFTERNOON ACROSS CENTRAL AND WESTERN NEW MEXICO...

ISOLATED STRONG THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE ACROSS
CENTRAL AND WESTERN NEW MEXICO THROUGHOUT THE AFTERNOON.

STORMS WITH HEAVY RAIN OF ONE INCH IN 30 MINUTES OR LESS WITH
RANDOMLY LOCATED BUT THE MOST FAVORED AREAS FOR A BRIEF LOCALIZED
FLOOD EVENT THROUGH 5 PM WILL BE FROM NEAR LAS VEGAS NORTH TOWARDS
RATON...IN LINCOLN COUNTY NEAR RUIDOSO AND EAST ALONG HIGHWAY 70...
AND IN THE VICINITY OF GRANTS AND BLUEWATER LAKE ALONG INTERSTATE 40.

SOME STORMS WILL ALSO PRODUCE COPIOUS AMOUNTS OF SMALL HAIL THAT
COLLECTS TO A DEPTH OF 3 TO 5 INCHES ON THE GROUND.

CONTINUE TO LISTEN FOR ADDITIONAL STATEMENTS OR A POSSIBLE
SMALL STREAM ADVISORIES OR MORE URGENT FLASH FLOOD WARNINGS.

03

Nearby

Flash Flood Warnings in New Mexico, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.